Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hadamard matrices and $\delta$-codes of length $3n$


Author: C. H. Yang
Journal: Proc. Amer. Math. Soc. 85 (1982), 480-482
MSC: Primary 05B20; Secondary 62K10, 94A29
DOI: https://doi.org/10.1090/S0002-9939-1982-0656128-3
MathSciNet review: 656128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is found that four-symbol $\delta$-codes of length $t = 3n$ can be composed for odd $n \leqslant 59$ or $n = {2^a}{10^b}{26^c} + 1$, where all $a$, $b$ and $c \geqslant 0$. Consequently new families of Hadamard matrices of orders $4tw$ and $20tw$ can be constructed, where $w$ is the order of Williamson matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B20, 62K10, 94A29

Retrieve articles in all journals with MSC: 05B20, 62K10, 94A29


Additional Information

Article copyright: © Copyright 1982 American Mathematical Society